# SDR 08FDEA01214

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC196537
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBD FLAP LOWER SURFACE AT STA XOFH 703 HAS A DENT.  CHECKED DENT, NOTED CREASES.  FOUND TO BE OUT OF LIMITS IAW DC/MD-10 SRM 57-10-00; FIG 48; VOL I.  MATERIAL ID FOR THE REPAIR DOUBLER IS 2024-T3, 0.050, PO 610199.1.  FABRICATED DOUBLER IAW DC/MD-10 SRM 57-10-00; FIG 85; VOL I.   ALODINED; PRIMED AND PAINTED IAW DC/MD-10 SRM 51-21-01 PGS 21 THRU 24 AND 51-21-02; VOL II.  INSTALLED IAW   DC/MD-10 SRM 51-35-01; VOL II.
